# SDR SWAA2025051268559

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,162 hours, 29,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24ABC PHOTOLUMINESCENT STRIP MISSING<[01] INSTALLED MISSING STRIP PER AMM 33-51-15;[02] INSPECTION C/W INSTALLED MISSING STRIP PER AMM 33-51-15
